# SDR 99ZZZX1552

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1010
- Make and model: Howard DGA-15P
- Aircraft serial: 1010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adhesive
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WAS MANUFACTURED IN 1944 WITH CASEIN GLUE USED FOR BONDING ALL WOOD STRUCTURE INCLUDING WINGS, FLAPS, AILERONS, AND CABIN ROOF.  INSPECTION DURING RESTORATION FOUND MANY GLUED JOINTS DISBONDED WITH ONLY THE NAILS AND FABRIC COVERING HOLDING THE JOINTS TOGETHER.  ALL REPAIRS MADE USING RESORCINOL GLUE AS CASEIN GLUE IS NO LONGER RECOMMENDED IN AC43.13-1.
